# SDR SWAA2022041882855

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY RBL21 BS727B - BS767. / [01] REMOVED CORROSION ON AFT CARGO TO SIDEWALL SUPPORT AT BS;727B; BS.767. AT DISCREPANCY AREA FOUND TO BE OUT OF LIMITS AT BS. 727B. L=2.000' W=0.800' D=0.016' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.024 MAT LOSS 0.016' IAW SRM 53-00-53-1A-2 FIGUR 103 DETAIL (C) USED TOOL ID ATS1671 DATE 01/2022 DUE 10/2022;[02] VERIFIED CORRECTIVE ACTION #1;[03] RECEIVED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL21 P/N 146A7502-51 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 146A7500;[04] VERIFIED RECEIVED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL21 P/N 146A7502-51 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 146A7500.;[05] TREATED AND PRIMED SIDEWALL SUPPORT AT AFT CARGO BAY RBL21 BS727B TO BS767;IAW AMM 51-21--41 AND 51-21-72;ALSO ENAMELED PAINT SEE CARD#5360-E-16462-NG (AD).OK TO INSTALL.;[06] CORRECTED STEP#5 SIDEWALL SUPPORT BS 727+4 TO BS 767 RH OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 5 AND 6;[08] INSTALLED SIDEWALL SUPPORT AT AFT CARGO BAY BS 727+4 TO BS 767 RH;IAW SRM 51-40-02 AND DWG#146A7500.ALL MAINTENANCE ACTION ARE COMPLETE REQUIRE FINAL BUY OFF.;[09] VERIFIED CORRECTIVE ACTION 8 FASTENER INSTALLATION;[10] VERIFIED CORRECTIVE ACTION 8
